# SDR QXEA0201898

- Difficulty date: November 7, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT ENGINE NACELLE FIREWALL IS CRACKED AT THE 2 O'CLOCK POSITION. REPAIRED IAW RD 8-54-611.
